EconPapers    
Economics at your fingertips  
 

Optimal Government Policies in Models with Heterogeneous Agents

Radim Bohacek () and Michal Kejak ()

No 651, 2007 Meeting Papers from Society for Economic Dynamics

Abstract: We develop a new methodology for finding optimal government policies in economies with heterogeneous agents. The methodology is solely based on three classes of equilibrium conditions from the government's and individual agent's optimization problems: 1) the first order conditions; 2) the stationarity condition on the distribution function; and, 3) the aggregate market clearing conditions. The solution takes into account simultaneously the effect of government policy on individual allocations and (from the government's point of view) optimal distribution of agents in the steady state. We illustrate it on a steady state Ramsey problem with heterogeneous agents, finding the optimal tax schedule.

Date: 2007
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Optimal government policies in models with heterogeneous agents (2018) Downloads
Working Paper: Optimal Government Policies in Models with Heterogeneous Agents (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:red:sed007:651

Access Statistics for this paper

More papers in 2007 Meeting Papers from Society for Economic Dynamics Society for Economic Dynamics Marina Azzimonti Department of Economics Stonybrook University 10 Nicolls Road Stonybrook NY 11790 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christian Zimmermann ().

 
Page updated 2025-03-19
Handle: RePEc:red:sed007:651